View Complete Reference

Blondeau Da Silva, S (2020)

Limits of Benford’s Law in Experimental Field

International Journal of Applied Mathematics 33(4), pp. 685-695.

ISSN/ISBN: Not available at this time. DOI: 10.12732/ijam.v33i4.12

Abstract: Two of the main flaws of Benford’s law will be discussed in this article: (i) the first one, which leads the observer to consider an experimental dataset as the result of a single random variable rather than several, makes this law so mysterious; (ii) the second one is that Benford’s probabilities have long been considered as perfect values: this is obviously not the case.

@article{, author = {St{\'e}phane Blondeau Da Silva}, year = {2020}, title = {Limits of Benford’s Law in Experimental Field}, journal = {International Journal of Applied Mathematics}, volume = {33}, number = {4}, pages = {685--695}, doi = {10.12732/ijam.v33i4.12}, url = {}, }

Reference Type: Journal Article

Subject Area(s): Analysis, Statistics